Tiredness

I seem to get really tired sometimes and I'm not sure if its linked to my asthma. I get so tired that I can't be bothered to get up off the setee or talk (usually you can't shut me up!). Last night I was really tired and tearful, I slept well but when I woke up this morning it was like I hadn't slept at all. I had been coughing this morning a little bit but felt ok, when I went to take Sandie for a wee at work I came up the stairs and started coughing lots. I took my inhaler and about half an hour later I was fast asleep in the middle of a training session. Woke up feeling much more refreshed. Since then I've been more breathless when I've been walking round. I start a new tablet tomorrow thephylline which I've been prescribed by the consultant. i didn't want to take it tonight as I am on my own and the consultant said it might make me sick and after my reaction to erythrmycn I didn't want to risk it. I'm going to take one tomorrow before I start work and the second one when I get to my boyfriends tomorrow evening.

Do you think my tiredness could be asthma related or just overtiredness? I asked my asthma nurse before and she said that's not a symptom of asthma (although she's the woman who prescribed me the wrong inhalers that landed me in hospital the first time!) I get overtired anyway from my blindyness, having to try and look around all day when I can't see past the end of my nose is tiring. Its hard to know which is which.

Beth

7 Replies

oldestnewest
  • Are you still on singulair?

    I am on those and find I am much more tried then normal. I also drink more and feel much more hungry.

    It all started 3 months ago when I started them.

    Just an idea.

  • Yep, I'm still on singulair so that could be it. I've always got a dry mouth and drink loads, the only time my mouth felt normal was when I was in hospital on a drip, When I think about it I'd thrown up the singulair with the erythremycin and I didn't take it the night I was in hospital either so I missed out on two doses.

  • Its either a big co-insidence or it could be the singulair.

    I spoke to my doc today and he said it could be a adverse reaction. I didn't say anything about tiredness thoough because I didn't think about it till I got home.

  • I'm on singulair and always tired too but i thought that was because of the high level of allergens swimming around in my body all the time.

    Ange xx

  • I think that many people on this site will agree that daily problems/battles with breathing makes you tired! Esp if you are waking at night or have pred induced insomnia. So in a sense its not a symptom of asthma but a result of the symptoms/drugs.

    Well thats what I blame my tiredness on lol!

    I had never attributed tiredness to singulair but i am also on it (twice a day) but could be to blame...who knows. I find that with all the side effects its hard to know what to blame with so many drugs....pred is usually victimised!!!

  • I have only been on singulair for two weeks, but over last week have been getting very tired and just drinking all the time, i have no energy and just fell tired and sleepy, so will keep this in mind when i see nurse on 23rd and see what she thinks. will let you know what she says.

    Spike

  • i'm very tired after about 6 weeks of singulair but i'm just as tired with the hayfever when i'm not on it. so how do you win? i'm forever thirsty and i've put on 5 pounds after loosing 26 so i'm not happy. but the hayfever is better controlled so not all bad

You may also like...